SYNTHES GMBH OSCILLATING SAW ATCH, LARGE, WITH KEY; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Back to Search Results |
| Catalog Number |
532.026 |
| Medical Device Problem Codes |
Device Slipped (1584); Detachment of Device or Device Component (2907); Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/09/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Device was used for treatment, not diagnosis.H10 additional narrative: investigation summary the actual device was returned for evaluation.During repair, an evaluation was performed; and it was determined that the reported condition was confirmed.The assignable root cause was determined to be due to component wear.
Event or Problem Description
It was reported that during service and evaluation, it was determined that the oscillating saw attachment device had the following failures: fell apart - unattached and does not function.It was further determined that the device failed pretest on the following: general condition, check function of locking mechanism and check oscillation frequency with frequency meter.It was noted in the service order that the device did not lock in place and would continuously spin.There was no human patient involvement as the device was for veterinary use only.